Difference between revisions of "User:Joint Pain Hack Review5"
(Created page with "Muscle aches often show up as a side effect of taking statin drugs. [https://healthscrutiny.com/joint-pain-hack-system-review/ Joint Pain Hack] Drugs to lower cholesterol are...")
Latest revision as of 09:36, 13 September 2019
Muscle aches often show up as a side effect of taking statin drugs. Joint Pain Hack Drugs to lower cholesterol are statin drugs. While they are approved by the FDA, like all drugs, there are known side effects. The reason why the sore muscle occurs, is because the statin drugs break down muscle tissue. The muscle tissue goes into the blood stream, and the muscle tissue goes through the kidneys. The kidneys were not made to perform this kind of heavy filtering, and once they are plugged up with the muscle tissue, kidney failure and death can result.
Therefore, if you take statins, you must report an uncomfortable muscle condition to your doctor. If your doctor recommends that you get off the statin drug, there are other ways to lower your cholesterol. Often a liver cleanse will clear the liver enough so it can go back to processing cholesterol for the body, like it did in the good old (young) days. A health care practitioner experienced with body cleanses will advise you as to the correct sequences of nutritional cleansers. Sequence is important, to get the best results. If you do go natural, follow up with a blood test within a few months to confirm the results.
If you go to a chiropractor for muscle soreness, be sure to mention it if you are on statin drugs. If you have not told your medical doctor that you have muscle pain (with no exercise type of cause), I'm sure your chiropractor will remind you to do so.